# SDR MASA200700540

- Difficulty date: August 31, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 27,017 hours, 29,192 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SMOKE WARNING LIGHT CAME ON IN FLIGHT.  MX FOUND SMOKE IN THE CABIN WHEN RUNNING IT UP.  MX PERFORMED BLEED CHECKS, SMOKE WARNING SYSTEM OPS CHECK GOOD.
